# SDR AALA202212309744

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 65,467 hours, 30,078 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: FRH100013A
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FUEL LOW PRESSURE. MAINTENANCE PERFORMED TSM 28-22-00-810-801-A AND FOUND APU FUEL PRESSURE SWITCH INOPERATIVE. REPLACED APU FUEL PRESSURE SWITCH PER AMM 28-22-15 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
